Need advice re transfer factor 560

Discussion in 'Transfer Factor' started by Evadyl, Dec 12, 2006.

  1. Evadyl

    Evadyl New Member

    Hi everyone,

    I have been taking transfer factor 560(the one for HHV6 A& B) since the 21st November. I was doing fine on it until yesterday when I had my first problem with it. Well at least I think it's down to the transfer factor anyway. I started getting a recurrence of the dreaded palpitations that I suffered with back in 2004. Back then I was put on 10mg Inderal daily and that seemed to be managing them fine until yesterday. I took 1 capsule of the transfer factor yesterday and none today after what happenend yesterday. Today was going fine for me until this afternoon before I left to pick up my youngest son from school the palptations started up again with a vengeance. I am so disappointed as they had been giving me little or no trouble up until this.

    I was just wondering if anyone could shed any light on this for me. Is it just coincidental that the palpitations have started again or could it be down to the transfer factor. Is it possible it stirred up something in me and it's fighting back perhaps??? I also have a headache and sore throat with a fluish feeling for the past two days. If I stay off the transfer factor do you think that my heart will settle back down. How long does it take for it to leave the system???

    Anyone who may have had a similar experience I'd love to hear from you or anyone with any advice really.

    Thanks a million

    Love Evadyl X
  2. spacee

    spacee Member

    I am really upset to hear that you are having this side effect. My GUESS is that YES you have stirred up the virus or mycoplasms. And you should stop the TF and check with your doc.

    The Marshall Protocol really posts alot about "cardiac herxing". Patients are told to be aware that the Protocol can produce all kinds of cardiac irregularities because of that very thing.

    Their patients with their doctors approval go ahead through the herx but that is one the doc has to decide.

    Bless you, I am so sorry about this.

    Hugs,

    Spacee
  3. Evadyl

    Evadyl New Member


    Thanks for getting back to me. I spoke to my doctor who told me to take a second dose of my beta blocker yesterday to bring my heart rate down. This did help alot I have to say.

    I am so mad with myself that I have made myself this sick coming up to Christmas. I have stopped the TF as it was just too much for me. I am still getting some palpitations but they have eased off alot so hopefully this will continue.

    Do you think whatever I have stirred up will settle back down? How long should it take to clear from my system. My doc doesn't know much about TF really. I just wanted to talk to someone who perhaps knew.

    Lastly is there anything I can take to perhaps help alleviate the herx...if that indeed is what I am experiencing.

    I am soooo upset about this as I have 2 beautiful boys who I had promised to take visit Santa this weekend but alas that doesn't look like it will happen now. They can't understand why Mums been in bed for the past few days.

    Well I've only got myself to blame. I'll just have to smile through my tears for the next while....oh my god....it is soooo frustrating.

    Thanks again

    Love Evadyl X

  4. spacee

    spacee Member

    Yes, we all kick ourselves for not anticipating what might lie ahead. I definitely know what you are going through. I raised my three sons from bed. My bed was our "family room" where we played games and read. I dresssed in clothing that I could sleep in or get up and run and errand in...something soft that didn't wrinkle.

    From personal experience I think that the TF clears rather quickly. Say, certainly 36-48 hours. Mikie might say differently from her experience...maybe a day or two longer. Your inderal sounds like it will help.

    There is an article in the library here by Chip Dopson. If you care to read it, just go to the library and type in his name. It is an interview with him about TF 560 and Immune Transfer C. He is the president of the lab that makes it. Pretty interesting.

    Bascially, someone asks if there is anything one can do for the herx. He says that taking Beta Glucan will circumvent the herx. It is sold at this site. Now, sadly, too late to take now, but if you decided to try the TF after the holidays that might help you tolerate the TF's.

    I have also heard of drinking water with lemon juice...alot of it. Guess it washes the buggers out.

    Oh I hope you feel better soon for those little ones. I don't like to lie to children but maybe "Santa is asking that they wait a few days because so many children are visiting him right now."

    Hugs to you and yours!

    Spacee
  5. connieaag

    connieaag New Member

    Coming over from the FM board, but my daughter started TF 560 Monday.

    anyway, are you swallowing the capsule or breaking it open like Dopson says? She is swallowing it and that's what it says on the bottle. She takes it at night.

    Connie
  6. spacee

    spacee Member

    I have been putting the Immune Transfer C under my tongue on the days that I take it. And I take it in the am since I feel better/stronger on it not worse.

    The Mycoplus I have been taking whole but since reading the interview, I will start putting it under my tongue. I take it two hours after supper since it makes me feel worse...then stronger after the 3 days I take it.

    It seems to me that all the TFs sold here should be taken under the tongue from that article.

    As much as they cost, we certainly want them to be the most effective!!

    Best wishes to your daughter on getting better.

    Spacee

    This is a by the way. I had a conversation with a "normal" person who flies in an airplane 100,000 miles a year. He started one year ago take green tea TABLETS and has not been sick one time since then. He didn't say what brand or where he got them...he really wasn't into supplements. Except he really likes these tablets.
  7. connieaag

    connieaag New Member

    I wonder what strength they are. A friend did a lot of research on it and you have to drink TONS to get any noticable effects she says. I will look into that sometime. I have been taking a prodcut called Complete by awareness Corp. It's something the OMD recomended for Kathryn and all of us. It is liquid multi vitamin with energy and stress reduction boost. It seems to settle well with us and you don't have that "viatmin" feeling sitting in your stomach like taling a huge multi vitamin.

    Thanks for your help. I will at Kat put the TF under her tongue tonight. Maybe we can switch to AM soon. Today in Day 5 and I read the herx should be day 3-5????
  8. spacee

    spacee Member

    FYI Prohealth sells a Green Tea Mega EGCG that is decaffienated. It says it is the most potent Green Tea extract available. You get 100 capsules and recommended dosage is 1-2 capsules twice daily with meals. Cost is $16.99.

    I am drinking green tea and I love it because it is the only drink that has gotten off Pepsi. I sweeted it with the Stevia or splenda. Other than I don't drink Pepsi, I sm aure I don't drink enough to "help".

    I won't take the tablets though. I read on a google that it lowers a person's platelet count. Mine is on the lowest end of normal it can get. Don't need to go lower.

    Hoping 2007 will be better for everyone!

    Spacee

[ advertisement ]